Mathematical Research Letters

Volume 2 (1995)

Number 3

Smooth cocycles rigidity for lattice actions

Pages: 345 – 357

DOI: http://dx.doi.org/10.4310/MRL.1995.v2.n3.a12

Author

A. Kononenko (Pennsylvania State University)

Abstract

We apply the duality method to prove a rigidity theorem for smooth cocycles of actions of higher rank cocompact lattices on a class of homogeneous spaces. In particular, in the split case, we explicitly find all the smooth cocycles of actions of lattices on the imaginary boundaries of symmetric spaces.

Full Text (PDF format)